Discussions By Condition: I cannot get a diagnosis.


Posted In: I cannot get a diagnosis. 2 Replies
  • Posted By: Violet0803
  • March 6, 2011
  • 10:12 AM

Can someone please advise...tell me I'm not imagining this.
I have been diagnosed and treated for B12 / K deficiency about 4 years ago...nothing since. I have been diagnosed with macrocytosis 2 years ago...told it was found in those who abuse alcohol!!! For the record I dont and isnt it true that B12 /K deficinecy can cause this.?? After visiting the GP recently, I came out feeling worse....to be fair I didnt mention this history....but they do have this already....he told me I had a virus.
I am suffering regular nosebleeds, severe fatigue most of the time, my joints hurt and I have gained lots of weight. My hands tingle and my legs feel heavy and are extremely sensitive to the touch...painful in fact.
ANy ideas? NOt only do I feel unwell, but I little neglected by my GP
Please ------comments or advise

Reply Flag this Discussion

2 Replies:

  • Sounds like you need to be retested for deficiencies... you have some symptoms which sound like B12 issues.. and maybe your K issue is back.
    taniaaust1 2,267 Replies Flag this Response
  • My primary care physician ordered a blood test. I have Enlarged Red Blood Cells so, he referred me to a Oncologist, who gave me a complete physical exam, & after reading the test results, he said,"Your red blood cells are large." He wouldn't tell me, when I asked, "what could mean?, & had a lab tech to come take three new small tubes of blood. Will see him in three weeks.
    hoosier1956 1 Replies
    • January 10, 2012
    • 10:39 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?